[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

RE: [IP] Steroid Shot causes Weight Gain?



Hi Dawn.  The steroid is a hormone.  Hormones work in direct competition
with insulin, therefore, you will require more insulin while the steroid is
active in your system.  You may want to consider setting a temporary basal
increase for a period of time to offset the hormone.  And, yes, hormones
will cause weight gain, especially a cortisone type of injection.
Hopefully, this is an episodic injection you are receiving and not one that
you will require consistently.

-----Original Message-----
From: Dawn Dvorak [mailto:email @ redacted]
Sent: Monday, March 19, 2001 9:03 AM
To: email @ redacted
Subject: [IP] Steroid Shot causes Weight Gain?


Hi Everyone,
I have a quick question about a steroid shot that I received on Friday.  I
am
wondering if the whole thing has been worth it or not.  I have had such
trouble with my bg's being very high and feeling sick.
Does steroid injections cause you to gain a little weight?  I am just
wondering because here I am trying to lose weight and have gained about 1.5.
Just a coincedence?
Thanks for your opinion.
PS I also have a question about the new MM quick sets, how did everyone get
a
sample?  Should I call MM?
Dawn
dx'd 3.12.85
pumping 4.20.99
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml